American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 81 of 81 found      Go to page: 1 2 3

[61] Jacek Dziubanski. Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Amer. Math. Soc. 125 (1997) 3547-3554. MR 1403122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Earl Berkson, Maciej Paluszynski and Guido Weiss. Wavelet decompositions of Fourier multipliers. Proc. Amer. Math. Soc. 125 (1997) 2395-2399. MR 1416076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] J. García-Cuerva and K. S. Kazarian. Spline wavelet bases of weighted $L\sp p$ spaces, $1\leq p<\infty$ . Proc. Amer. Math. Soc. 123 (1995) 433-439. MR 1216812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Akram Aldroubi. Portraits of frames . Proc. Amer. Math. Soc. 123 (1995) 1661-1668. MR 1242070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Russell M. Reid. A class of Riesz-Fischer sequences . Proc. Amer. Math. Soc. 123 (1995) 827-829. MR 1223519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Ole Christensen. A Paley-Wiener theorem for frames . Proc. Amer. Math. Soc. 123 (1995) 2199-2201. MR 1246520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Charles K. Chui and Xian Liang Shi. $n\times$ oversampling preserves any tight affine frame for odd $n$ . Proc. Amer. Math. Soc. 121 (1994) 511-517. MR 1182699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Charles K. Chui and Xin Li. Generalized wavelet decompositions of bivariate functions . Proc. Amer. Math. Soc. 121 (1994) 125-131. MR 1182698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Rong Qing Jia and Jianzhong Wang. Stability and linear independence associated with wavelet decompositions . Proc. Amer. Math. Soc. 117 (1993) 1115-1124. MR 1120507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Ahmed I. Zayed. A proof of new summation formulae by using sampling theorems . Proc. Amer. Math. Soc. 117 (1993) 699-710. MR 1116276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] PawełJ. Szabłowski. A few remarks on Riesz summability of orthogonal series . Proc. Amer. Math. Soc. 113 (1991) 65-75. MR 1072349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$ . Proc. Amer. Math. Soc. 111 (1991) 683-693. MR 1050015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Harold E. Benzinger. A generalization of nonharmonic Fourier series . Proc. Amer. Math. Soc. 105 (1989) 670-676. MR 962241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Robert M. Young. On the stability of exponential bases in $L\sp 2(-\pi,\pi)$ . Proc. Amer. Math. Soc. 100 (1987) 117-122. MR 883412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Geraldo Soares De Souza. The atomic decomposition of Besov-Bergman-Lipschitz spaces . Proc. Amer. Math. Soc. 94 (1985) 682-686. MR 792283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Robert M. Young. On a theorem of Ingham on nonharmonic Fourier series . Proc. Amer. Math. Soc. 92 (1984) 549-553. MR 760944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Robert M. Young. On the pointwise convergence of a class of nonharmonic Fourier series . Proc. Amer. Math. Soc. 89 (1983) 65-73. MR 706513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Leonardo Colzani. Existence of sets of uniqueness of $l\sp{p}$ for general orthonormal systems . Proc. Amer. Math. Soc. 83 (1981) 569-572. MR 627694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 81 of 81 found      Go to page: 1 2 3